# SDR ASAA2024061251517

- Difficulty date: June 12, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 05515
- Aircraft time: 31,288 hours, 10,866 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: D5757065005200
- Part serial: TB15515
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM: LH INBD FLAP LOWER AREA WITH SEVERAL DENTS - EVALUATE / REPAIR AND INCLUDE IN D&B (NOTE ONLY: DB #3) GROUNDED - YES. PERFORMED A CATEGORY A, PERMANENT REPAIR OF THE LEFT-HAND INBOARD FLAP LOWER AREA DENTS IN 2 AREAS. THE INBOARD REPAIR IS LOCATED ON THE INBOARD FLAP TRAILING EDGE WEDGE LOWER SKIN, IN ZONE 2. IT IS 45Ï¿½ FROM THE INBOARD EDGE, 17.75Ï¿½ WIDE, 12.5Ï¿½ TALL. THE OUTBOARD REPAIR IS LOCATED 81.25Ï¿½ FROM THE INBOARD EDGE, 17.5" WIDE, 12.5Ï¿½  TALL. A/C TYPE: A320-214. A/C  SN: 5515, A/C FLIGHT HOURS: 31,288: 17, A/C FLIGHT CYCLES: 10,866, A/C WEIGHT VARIANT: WV 015, FLAP PART NUMBER : D5757065005200, FLAP SERIAL NUMBER: TB15515.
